A regularity criterion for the Navier-Stokes equations

Hyeong Ohk Bae, Hi Jun Choe

Research output: Contribution to journalArticle

29 Citations (Scopus)


We prove that a weak solution u=(u1, u2, u3) to the Navier-Stokes equations is strong, if any two components of u satisfy Prodi-Ohyama-Serrin's criterion. As a local regularity criterion, we prove u is bounded locally if any two components of the velocity lie in L6,.

Original languageEnglish
Pages (from-to)1173-1187
Number of pages15
JournalCommunications in Partial Differential Equations
Issue number7
Publication statusPublished - 2007 Jul 1


All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this